# SDR SIMA20150317008

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OTBD LUG FITTING CRACKED & BENT.  REQUIRES NEW FITTING & HAT BUSHING.  REPLACED PCA FITTING IAW EO EM-27MR-112.
